Hello eol147. Well I hope one of the other members of the site might read your question. I really have never heard of the term "dips". I understand and know the drug Vyvanse and if hes taking it as prescribed thats fine. If hes useing another sunstance that might be a problem because it could interact negatively with his taking the Vyvanse. Shame, that no one responded to your question earlier on. Best of wishes and good health to you both,pledge
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 12 y.o. son takes Vyvanse 40 mg. Can it make him feel like he can't go to school or feel like he?
Posted 10 May 2012 • 2 answers
Posted 8 Mar 2013 • 3 answers
Posted 4 Feb 2014 • 1 answer
Posted 19 Nov 2014 • 1 answer
Posted 8 May 2015 • 1 answer